# SDR UALA2012060103044

- Difficulty date: June 1, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,534 hours, 9,478 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON GAP STRIP 2ND FROM FWD BLENDED BEYOND LIMITS.  REPAIRS TO GATORBACKS COMPLETE.   DAMAGE TO GAP SEAL. GAP COVER STRIPS REPLACED AND FWD SEAL.
